# SDR CALA2022071501759

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A300*
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: D532332522000
- Condition: Damaged
- Location: Stgr44 & Stgr42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE HMV-4 CHECK PRODUCTION REPORTED A MILLED DOUBLER ON THE FUSELAGE SKIN AT FR34/STR43 WHILE PERFORMING THE REQUIRED INSPECTION PER UAL EA 5300-02120 REV C OP 001. BETWEEN STGR44 AND STGR42HR PER PART-2 OF THE LATEST REVISION OF ECRA 5321-02078. INITIATE DTA DIP. - ON OR BEFORE JANUARY 06, 2023 PERFORM AN INSPECTION OF THE EXTERNAL FUSELAGE SKIN DOUBLER REPAIR AT FR34 PART-2 OF THE LATEST REVISION OF ECRA 5321-02078. AN INSPECTION OF THE EXTERNAL FUSELAGE SKIN DOUBLER REPAIR AT REVISION OF ECRA 5321-02078. FR34 BETWEEN STGR44 AND STGR42RH PER PART-2 OF THE LATEST ACCOMPLISHED INTERIM REPAIR IAW PART-1 OF ECRA 5321-02078.  PER ECRA INITIATE A DTA DIP - "ON OR BEFORE JANUARY 06, 2023 PERFORM APPROVED FOR CARRY PER ECRA 5321-02078,  ON OR BEFORE JANUARY TOMC-APPROVAL FROM SC1ELBYC COMMENT 06, 2023, PERFORM AN INSPECTION OF EXTERNAL FUSELAGE SKIN DOUBLE REPAIR PER PART 2 OF ECRA 5321-02078. DIP 53-DIP INTERIM REPAIR PER PART 1 IS NOT DOCUMENTED IN THE LOG. //// U P D A T E \\\\\  ACCOMPLISHED INTERIM REPAIR IAW PART-1 QC OF ECRA 5321-02078.  PER ECRA INITIATE A DTA DIP - "ON OR BEFORE JANUARY 06, 2023 PERFORM AN INSPECTION OF THE EXTERNAL FUSELAGE SKIN DOUBLER REPAIR AT FR34 BETWEEN STGR44 AND STGR42RH PER QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
